# SDR UPS00632550

- Difficulty date: May 9, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-300
- Aircraft serial: 27743
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113T654235
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, MX INSPECTION - LT WING UPPER SKIN PANEL CRACKED INC  NR RSOO-118.  *S/D*  REMOVED AND REPLACED PANEL IAW SRM 51-40-0 (P/N 113T1654-235).
